# SDR DALA2024093009539

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,820 hours, 11,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6434726) DURING SVC FOUND AFT LT EMERG EXIT OVERWING SIGN INOP. FOUND BAD WIRE AND SPLICED NEW CONNECTION IAW B737 AMM 20-10 AND REPLACED EMERG. LIGHT BATTERY IAW B737 AMM 33-51. OPS CHECKS GOOD.
